# SDR AUS20010878

- Difficulty date: May 15, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14SF9
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 12021940001
- Condition: Broken
- Location: Trailing Edge Fl
- Component: Trailing Edge Fl
- Stage of operation: TO
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

(AUS) LH OUTBOARD FLAP SHROUD INBOARD ROLLER AND BRACKET BROKEN OFF CAUSING FLAP TRACK TO FOUL ON SHROUD.
